MathSciNet Relay Station
MathSciNet bibliographic data
MR2019029 49Q10 (35P15 49J20 49R50)
Henrot, Antoine Minimization problems for eigenvalues of the Laplacian. Dedicated to Philippe Bénilan. J. Evol. Equ. 3 (2003), no. 3, 443–461.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement